# SDR CA970603010

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB4TN3
- System (JASC): 3233 · Landing Gear Actuator
- Part: Pinion Shim
- Part number: 99810057651
- Condition: Loose
- Location: Mlg
- Component: 99810057651
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PINION SHAFT LOOSE AFTER SHORT TIME IN SERVICE.
